# SDR HNAA200911200393

- Difficulty date: January 7, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 37,218 hours, 40,614 cycles
- Engine: Pwa PW120A
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Switch
- Part number: 5905588
- Condition: Failed
- Location: Nr 1 Fuel System
- Part time: 37,218 hours, 40,614 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 FUEL FILTER BYPASS CAUTION LIGHT ILLUMINATED WHEN SETTING TAKE OFF POWER THEN EXTINGUISHED WHEN POWER REDUCED TO FLIGHT IDLE.  R&R NR 1 HIGH PRESSURE FILTER AND BYPASS SWITCH.  INSPECTED OLD FILTER NO DEBRIS FOUND. GROUND RUN ACFT OPS CHECK GOOD.  LOW PRESSURE FUEL FILTER INDICATION NOT FLAGGED. IAW 72-00-00
